RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 4, Pages 102–113 (Mi mz2276)  

The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines

S. I. Novikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1110 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:4, 1061–1068

Bibliographic databases:

UDC: 517.5
Received: 29.07.1993

Citation: S. I. Novikov, “The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines”, Mat. Zametki, 56:4 (1994), 102–113; Math. Notes, 56:4 (1994), 1061–1068

Citation in format AMSBIB
\Bibitem{Nov94}
\by S.~I.~Novikov
\paper The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 4
\pages 102--113
\mathnet{http://mi.mathnet.ru/mz2276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1330380}
\zmath{https://zbmath.org/?q=an:0835.41011}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 4
\pages 1061--1068
\crossref{https://doi.org/10.1007/BF02362375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP84400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz2276
  • http://mi.mathnet.ru/eng/mz/v56/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:61
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020